# SDR SWIA202158474

- Difficulty date: March 14, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT HAS POSSIBLE CORROSION.     (C-CHECK RO 5/25/2021)    REMOVED AND REPLACED COCKPIT FLOOR SUPPORT IAW BOMBARDIER DWG CC670-34010 REV.-K CRJ-900 SRM 51-42-06-001-001-A01 REV.38 25JUL2020 CRJ-900 SRM 51-42-21-001-001-A01 REV.38 25JUL2020. COMPLIED WITH TASK CARD 51-900-1002-SKY
